# SDR DALA1145841505

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 86,915 hours, 17,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT 23F IS INOPERATIVE.  MAINTENANCE RE-TERMINATED CONNECTOR AT SIDEWALL.  SYSTEM OPERATION IS NORMAL.
